# SDR CALA2014060900738

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 268 hours, 97 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT SEAT ROW 38 ABC EMER LIGHT INOPERATIVE.  REMOVED UNSERVICEABLE LIGHT ASSEMBLY & INSTALLED SERVICEABLE LIGHT ASSEMBLY IAW CMM 25-2355 & IAW AMM 33- 51-11.  OPERATIONS CHECKED GOOD.
